| Catalog Number |
05171385190 |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The calibration and qc recovery data provided were acceptable.The alarm trace (last 30 days) showed occasional sample short alarms.The alarm trace (date of event) did not contain a conspicuous event.The investigation is ongoing.
Event or Problem Description
There was an allegation of questionable tp2 total protein gen.2 results for 1 patient sample on a cobas 8000 c702 module.The initial tp2 result was 39.3 g/l.The customer questioned the result as it did not match the patient's clinical picture.The sample was repeated and the result was 57.3 g/l.
Additional Manufacturer Narrative
Based on the calibration and qc data, a general reagent issue could be excluded.The investigation did not identify a product problem.The root cause of the event could not be determined.